Comptes Rendus Mathematique, ( ISI ), Volume (349), No (1), Year (2011-3) , Pages (251-254)

Title : ( Some conditions implying normality of operators )

Authors: Mohammad Sal Moslehian , sadegh nabavi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let T in mathbb{B}( mathscr{H}) and T=U|T| be its polar decomposition. We proved that (i) if T is log-hyponormal or p -hyponormal and U^n=U^ ast for some n , then T is normal; (ii) if the spectrum of U is contained in some open semicircle, then T is normal if and only if so is its Aluthge transform widetilde{T}=|T|^{1 over2}U|T|^{1 over2} .


, Aluthge transformation; hyponormal; log, hyponormal; p , hyponormal; polar decomposition
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and Nabavi, Sadegh},
title = {Some conditions implying normality of operators},
journal = {Comptes Rendus Mathematique},
year = {2011},
volume = {349},
number = {1},
month = {March},
issn = {1631-073X},
pages = {251--254},
numpages = {3},
keywords = {Aluthge transformation; hyponormal; log-hyponormal; p -hyponormal; polar decomposition},


%0 Journal Article
%T Some conditions implying normality of operators
%A Sal Moslehian, Mohammad
%A Nabavi, Sadegh
%J Comptes Rendus Mathematique
%@ 1631-073X
%D 2011